American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Tor Sørevik. Good low degree rank-1 lattice rules of high dimension. Math. Comp. 85 (2016) 1821-1835.
Abstract, references, and article information   
View Article: PDF

[2] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Some functional relations derived from the Lindel\"of-Wirtinger expansion of the Lerch transcendent function. Math. Comp. 84 (2015) 803-813.
Abstract, references, and article information   
View Article: PDF

[3] Ben Adcock and Anders C. Hansen. Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients. Math. Comp. 84 (2015) 237-270.
Abstract, references, and article information   
View Article: PDF

[4] Luis M. Navas, Francisco J. Ruiz and Juan L. Varona. Asymptotic estimates for Apostol-Bernoulli and Apostol-Euler polynomials. Math. Comp. 81 (2012) 1707-1722.
Abstract, references, and article information   
View Article: PDF

[5] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. N. Lyness and T. Sørevik. Four-dimensional lattice rules generated by skew-circulant matrices. Math. Comp. 73 (2004) 279-295. MR 2034122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Xuli Han. Piecewise quadratic trigonometric polynomial curves. Math. Comp. 72 (2003) 1369-1377. MR 1972741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ronald Cools and James N. Lyness. Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree. Math. Comp. 70 (2001) 1549-1567. MR 1836918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Karlheinz Gröchenig. Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type. Math. Comp. 68 (1999) 749-765. MR 1613711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Heike Faßbender. On numerical methods for discrete least-squares approximation by trigonometric polynomials. Math. Comp. 66 (1997) 719-741. MR 1408374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anne Gelb. The resolution of the Gibbs phenomenon for spherical harmonics. Math. Comp. 66 (1997) 699-717. MR 1401940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Gottlieb and Chi-Wang Shu. On the Gibbs phenomenon. IV. Recovering exponential accuracy in a subinterval from a Gegenbauer partial sum of a piecewise analytic function . Math. Comp. 64 (1995) 1081-1095. MR 1284667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jean-Paul Berrut and Manfred R. Trummer. Equivalence of Nystr\"om's method and Fourier methods for the numerical solution of Fredholm integral equations . Math. Comp. 48 (1987) 617-623. MR 878694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia